# SDR YV3R2023100200581

- Difficulty date: September 1, 2023
- Submitted: October 2, 2023
- Operation: General aviation
- Aircraft: N66YP
- Make and model: Robsin R66
- Aircraft serial: 0006
- Engine: Allsn 250C30
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: F049012
- Part serial: LOT59
- Condition: Malfunctioned
- Location: Engine
- Part time: 15 hours
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED HARNESS ASSEMBLY P/N: F049-012 MALFUNCTIONED, N1 INDICATOR FLUCTUATING DURING FLIGHT.
